candidablog.com

Post Murad Resurgence side effects? vision loss, muscle pain?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hellooooothis is my first post...i am 15 and I took Murad Resurgence between the beginning of february 2008 thru the end of december 2008i started out alternating 60 one day and 80 the next until mid summer, and then went down to 60 while on Murad Resurgence I had the chapped lips, nose bleeds, back aches, headaches, but nothing too severe...Around january 2009 this year, gradually, I began to get more frequent severe headaches and my vision changed dramatically. Before starting Murad Resurgence, I had PERFECT vision. In February, my vision declined so much I had to get glasses, which I NEVER need before taking Murad Resurgence.has anyone else had a vision change this severe? I have talked to my dermatologist about it and he said the vision change warnings are only for a more serious conditon that I dont have and that it's unrelated but I KNOW it started happening after I got off Murad Resurgence...and also since getting off Murad Resurgence i've gotten severe back, shoulder, and neck pain thats gradually been getting worse, including an extreme grinding in my shoulders and cracks and crunhces in all of my joints...i have gotten numerous x rays but my orthopedic says that they dont show anything, and i've been going to physical theraphy but it hasn't been helping any. when ever I mention that I took a high dosage of Murad Resurgence for such a long time, they dont really seem to care, but I noticed that all of it came on gradually after I stopped. Has anyone else experienced this or know if theres any proof? before I took Murad Resurgence, and while on it, I played the violin for 7 years. the past three months, my muscle pain has gradually gotten so severe I haven't been able to practice and had to cancle many concerts...however!!!!! my skin is great! it's crystal clear and has not broken out at all since i've stopped taking it!!!! and I dont regret taking Murad Resurgence... I am just wondering if other people have experienenced this kind of muscle pain or vision lost after taking Murad Resurgencethankssssss..

Comments (6)

Sorry to hear that you r in such pain. I didnt get any of those side effects you r talking about however I got into a major depression for over 6 months and it kinda still lingers even after 2 years... If your current dr is unable to help u, you REALLY should go take a second check on all the pain that you r experiencing. Take this very seriously as chronic pain can really damage your life quality if not adressed correctly. Doctors arent Gods so you always need to see more than one to make sure you r having the best advices.Good luck with that, wish you the best..

Comment #1

Yes, some of us have experinced severe side effects that came shortly after Murad Resurgence. You can look at the negative pinned thread above for similar stories like your own. I myself have severe joint, muscle pain, as do some others on this board. My vision changed shortly after Murad Resurgence also, though mine are severely dry and hurt/sometimes burn. My question to you is since you said that you had headaches and vision problems, did the eye doctor check your optic nerves. Do you still have headaches, and how severe?..

Comment #2

My vision has actually improved since I've been on Murad Resurgence. I don't know that it has anything to do with the drug, but I just went for my annual eye exam last week and the doctor decreased my Rx by .5, which is two levels. The muscle pain though, I do definitely notice. But, I'm still on the drug. I just notice that I'm sore for two or three days after everytime I workout, and I never used to get sore before. I notice that it's less though if I force myself to drink a lot of water before workouts.

Have you tried any glucosamine chondroitin supplements for the joint pain? I've been taking Osteo BiFlex and I do notice that it has helped some. People with severe arthritis even say that it helps, so maybe it's worth a shot. It's fairly inexpensive and easy to find...

Comment #3

[/quote]Yes, some of us have experinced severe side effects that came shortly after Murad Resurgence. You can look at the negative pinned thread above for similar stories like your own. I myself have severe joint, muscle pain, as do some others on this board. My vision changed shortly after Murad Resurgence also, though mine are severely dry and hurt/sometimes burn. My question to you is since you said that you had headaches and vision problems, did the eye doctor check your optic nerves. Do you still have headaches, and how severe?[/quote]after I told my eye doctor that I took Murad Resurgence, he checked my eyes and said they showed no signs of swelling and that it was a coincidence probably...

I usually get them a few times a month...

Comment #4

It is not a coincidence.....Roche even states themselves it can cause eye problems. See Roche online document page 28 for vision. It doesn't suprise me though the doctors say that. http://www.rocheusa.com/prodcuts/Murad Resurgence.pi/pdf I would get a second opinion from another eye doctor if the migranes and eye problems presist. It has been known to cause some beginin intercranial pressure or pusedo tumor cebri. Bring a printed copy of the vision section that Roche has.

As for the joints, yes lots of us have gone and had xrays, mri's etc to no avail to show nothing. I however, had a dexa scan and was found to have severe osteopenia shortly after Murad Resurgence. Usually what happens go to doctor to doctor and tell them you took Murad Resurgence and now have theese problems only to have doctors look at you and say nothing is wrong and you are fine. What have you tried for the joints?..

Comment #5

It has been a year since taking Murad Resurgence. My floaters tripled and my vision has gotten poor. My hearing as well, I have had tinnitus in the left ear for 1 year last month. My back pain has never really gone away either, if I bend to much at the waist in one day I can and have most certainly pulled out my back like an old man. Working on the car I have to wear a cinched belt...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.